Geodätische Untermannigfaltigkeiten der Dodekaederräume.

Oskar Herrmann

Mathematische Zeitschrift (1961)

  • Volume: 77, page 131-134
  • ISSN: 0025-5874; 1432-1823

How to cite


Herrmann, Oskar. "Geodätische Untermannigfaltigkeiten der Dodekaederräume.." Mathematische Zeitschrift 77 (1961): 131-134. <>.

author = {Herrmann, Oskar},
journal = {Mathematische Zeitschrift},
keywords = {differential geometry of special Lie groups},
pages = {131-134},
title = {Geodätische Untermannigfaltigkeiten der Dodekaederräume.},
url = {},
volume = {77},
year = {1961},

AU - Herrmann, Oskar
TI - Geodätische Untermannigfaltigkeiten der Dodekaederräume.
JO - Mathematische Zeitschrift
PY - 1961
VL - 77
SP - 131
EP - 134
KW - differential geometry of special Lie groups
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.